# SDR SIMA20251201001

- Difficulty date: December 1, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N207AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000490
- Aircraft time: 28,096 hours, 18,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FWD PASSENGER DOOR WILL NOT ILLUMINATE. FOUND EMERGENCY LIGHT POWER UNIT #2 TO BE INOP. RAR EMERGENY LIGHT POWER UNIT IAW AMM 33-50-01. OPC GOOD.
